# SDR SCNA20201117326

- Difficulty date: November 9, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HOLE AT BS 992.8 LBL 55 WL 208 IS OUT OF ROUND.  REPAIRED FRAME HOLE AT STA 992.8, LBL 55, WL 208, IAW ATS ER 20-03503 REV IR DATED 06-NOV-2020 AND SCA EA 53-0061.
